# SDR ZZDA2010524

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL, STA 160 TO 200, RBL 48, CORROSION.  ACCOMPLISHED FLOOR PANEL REPLACEMENT PER B717 SRM 51-41-02 AND BOEING DRAWING PL9957828.
